| Model Number |
88862424-89 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open coronary artery bypass graft procedure, when closing sternotomy, while using a continuous suture technique, the needle and thread broke and were separated from each other.The surgeon used another suture with different lot number to complete the case. there was no patient injury.